Vol. 11, No. 1, 2010

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 2
Volume 17, Issue 1
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Submission Guidelines
Submission Form
Ethics Statement
To Appear
Editorial Login
Contacts
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Other MSP Journals
Corrections to

Andreas Klein and Klaus Metsch

Vol. 11 (2010), No. 1, 237–240
DOI: 10.2140/iig.2010.11.237
Keywords
polar spaces, partial spreads, partial ovoids, blocking sets, covers
Mathematical Subject Classification 2010
Primary: 05B25, 51E12, 51E20, 51E21
Milestones
Received: 31 March 2010
Accepted: 16 July 2010
Authors
Andreas Klein
Klaus Metsch